# SDR HEEA0011225

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Erosion
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP CAP HAS EROSION THROUGH THE END CAP AND FILLER CRACKED ON BOTH SURFACES.
